Alert archive / Michigan / Gale Watches in 2015
Gale Watch 21, NWS Marquette, MI
NWS Marquette, MI issued this gale watch at Dec 21, 2015, 4:46 PM EST. It took effect at Dec 22, 2015, 11:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 21, 2015, 4:46 PM EST (21:46 UTC)
- In effect from
- Dec 22, 2015, 11:00 PM EST
- Expired
- Dec 22, 2015, 3:34 AM EST
- In force
- Issued by
- NWS Marquette, MI
The text
As transmitted, in the capitals the NWS used until 2016.
368 WHUS73 KMQT 212146 MWWMQT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 446 PM EST MON DEC 21 2015 LSZ243>245-220300- /O.CON.KMQT.SC.Y.0246.000000T0000Z-151222T0300Z/ UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- 446 PM EST MON DEC 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT SUSTAINED WINDS OF UP TO 16 KNOTS FROM THE NORTHEAST...WITH GUSTS UP TO 23 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 5 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 7 FEET POSSIBLE. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 6 PM EST MONDAY WITH THE LARGEST WAVES EXPECTED AROUND 4 PM EST MONDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LSZ248-249-212300- /O.CON.KMQT.SC.Y.0246.000000T0000Z-151221T2300Z/ HURON ISLANDS TO MARQUETTE MI-MARQUETTE TO MUNISING MI- 446 PM EST MON DEC 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. * WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT SUSTAINED WINDS OF UP TO 15 KNOTS FROM THE NORTH...WITH GUSTS UP TO 22 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 5 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 7 FEET POSSIBLE. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 4 PM EST MONDAY WITH THE LARGEST WAVES EXPECTED AROUND 4 PM EST MONDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LSZ264-266-220600- /O.NEW.KMQT.GL.A.0021.151223T0200Z-151223T1500Z/ LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- 446 PM EST MON DEC 21 2015 ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING. * WIND AND WAVES DURING THE GALE WATCH: EXPECT SUSTAINED WINDS OF UP TO 28 KNOTS FROM THE SOUTHEAST...WITH GUSTS UP TO 37 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 10 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 14 FEET POSSIBLE. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 10 PM EST TUESDAY WITH THE LARGEST WAVES EXPECTED AROUND 4 AM EST WEDNESDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ KEC
2 follow-up statements
844 WHUS73 KMQT 220318 MWWMQT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 1018 PM EST MON DEC 21 2015 LSZ243>245-220430- /O.EXP.KMQT.SC.Y.0246.000000T0000Z-151222T0300Z/ UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- 1018 PM EST MON DEC 21 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ LSZ264-266-221130- /O.EXT.KMQT.GL.A.0021.151223T0400Z-151223T1500Z/ LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- 1018 PM EST MON DEC 21 2015 ...GALE WATCH NOW IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... THE GALE WATCH IS NOW IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING. * WIND AND WAVES DURING THE GALE WATCH: EXPECT SUSTAINED WINDS OF UP TO 28 KNOTS FROM THE SOUTHEAST...WITH GUSTS UP TO 37 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 10 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 14 FEET POSSIBLE. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 11 PM EST TUESDAY WITH THE LARGEST WAVES EXPECTED AROUND 4 AM EST WEDNESDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ KEC
627 WHUS73 KMQT 220834 MWWMQT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 334 AM EST TUE DEC 22 2015 LSZ264-266-220945- /O.CAN.KMQT.GL.A.0021.151223T0400Z-151223T1500Z/ LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- 334 AM EST TUE DEC 22 2015 ...GALE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS CANCELLED THE GALE WATCH. $$ 07
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this gale watch went out at Dec 21, 3:24 PM EST, 1 hour 22 minutes earlier.
Area forecast discussion, Dec 21, 3:24 PM EST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
324 PM EST MON DEC 21 2015
.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 240 PM EST MON DEC 21 2015
A SHORTWAVE TRACKING THROUGH THE LOWER GREAT LAKES AS NOTED ON WATER
VAPOR IMAGERY WILL LIFT EAST OF THE GREAT LAKES THIS EVENING. MODELS
INDICATE THAT THE ACCOMPANYING SFC LOW HOWEVER WILL PERSIST ACROSS
SRN LOWER MI INTO TONIGHT. SHALLOW MOISTURE IN AN UPSLOPE N-NE FLOW
ON THE BACKSIDE OF THE LOW PRESSURE SYSTEM RESULTED IN A MIX OF
FREEZING DRIZZLE AND LIGHT SNOW THIS MORNING WITH MOSTLY PATCHY
LIGHT SNOW THIS AFTERNOON MAINLY OVER THE NORTH CENTRAL PORTION OF
THE CWA. LOOK FOR THIS MIX OF LIGHT SNOW AND FREEZING DRIZZLE PCPN
TO CONTINUE INTO THE EVENING HOURS FOR NCNTRL UPPER MI WITH SHALLOW
MOISTURE BARELY EXTENDING UP TO THE -10C ISOTHERM (TEMP WHERE MORE
ICE NUCLEI ARE TYPICALLY PRESENT). PCPN WILL TAPER OFF AFTER
MIDNIGHT AS UPSLOPE N-NE FLOW WEAKENS AND BEGINS TO VEER MORE
EASTERLY.
ANOTHER SHORTWAVE NOW MOVING THROUGH THE SRN PLAINS WILL LIFT INTO
THE MIDWEST AND LOWER GREAT LAKES REGION LATE TONIGHT INTO
TUESDAY...AND THIS SECOND SHORTWAVE WILL PUSH THE ASSOCIATED SFC LOW
EAST OF THE REGION. THE EXITING SFC LOW WILL ALLOW FOR GENERALLY DRY
CONDITIONS LATE TONIGHT INTO TUE AS WINDS VEER MORE SOUTHERLY ON TUE.
HOWEVER...LOW CLOUDS WILL LIKELY REMAIN TRAPPED BENEATH WEAK RIDGING
ALOFT AND ASSOC STABLE PROFILE INTO TUE. WL CONTINUE TO FAVOR LOWER
END OF TEMP GUIDANCE ON TUE.
.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 323 PM EST MON DEC 21 2015
THROUGH SATURDAY... TUESDAY NIGHT WILL BE MARKED BY SW FLOW
ALOFT...WITH A LARGE 500MB TROUGH EXTENDING FROM N CANADA THROUGH
NM/TX INTO MEXICO. THIS FEATURE OVERALL THROUGH WILL REMAIN OVER THE
W HALF OF THE NATION THROUGH AT LEAST SATURDAY...WITH A SERIES OF
SHORTWAVES SLIDING ACROSS THE UPPER GREAT LAKES IN THE STEADY SW
FLOW.
THE FIRST SIGNIFICANT WAVE WILL STRETCH FROM NW MN THROUGH IA
TUESDAY NIGHT...WITH A BROAD AREA OF LOW PRESSURE AT THE SFC
EXTENDING FROM THE DAKOTAS DOWN THROUGH FAR N TX AT 00Z WEDNESDAY
WILL SHIFT TO E AND BY ACROSS E MN THROUGH MO BY 18Z
WEDNESDAY...ALLOWING A SWATH OF MOISTURE TO PUSH ACROSS OUR CWA IN
THE STRONG S FLOW FROM THE GULF. STRONG S WINDS ON THE ORDER OF 440-
50KTS AT 850MB WILL BE THE RULE OVER THE E HALF OF UPPER MI
WEDNESDAY AFTERNOON. THE ONGOING FCST FOR MAINLY RAIN LOOKS GOOD. BY
THE TIME THE COOLER AIR SHIFTS IN WEDNESDAY NIGHT THE BEST MOISTURE
WILL BE ON THE WAY OUT. THE 21/00Z AND 12Z RUNS OF THE ECMWF ARE NOT
AS LOW WITH THE 850MB TEMPS WHEN COMPARED TO THE GFS...WITH BOTH
SHOWING MIXED PRECIP OVER THE W HALF WEDNESDAY
EVENING...TRANSITIONING TO ALL SNOW SHOWERS. 850MB TEMPS QUICKLY
PLUMMET TO -8 TO -11C OVER THE W HALF THURSDAY AFTERNOON AND
CONTINUE THROUGH FRIDAY FRIDAY MORNING...WITH W-WSW FLOW OFF LAKE
SUPERIOR KEEPING AT LEAST SOME MENTION OF LES OVER THE W AND
PARTICULARLY THE KEWEENAW PENINSULA. SO THE WHITE STUFF LOOKS LIKE
IT WILL BE FALLING OVER THE KEWEENAW CHRISTMAS EVE/CHRISTMAS
DAY...MUCH MUCH OF THE REST OF THE CWA WILL JUST EXPERIENCE COOLER
AIR SURGING IN. STILL...WITH TEMPS STILL TOPPING OUT IN THE 30S
THURSDAY AND FRIDAY...IT WILL BE ABOVE NORMAL
/NORMAL HIGH TEMPS ARE GENERALLY IN THE MID 20S/.
SATURDAY WILL BRING OUR NEXT ROUND OF PRECIP. WITH 850MB TEMPS OF -4
TO -5C TO START...MOST OF IT SHOULD BE IN THE FORM OF SNOW. THE ONLY
EXCEPTION MAY BE OVER S CENTRAL AND ALONG LAKE MI IF THE 21/00Z
ECMWF IS CORRECT..WITH A BETTER CHANCE OF MIXED PRECIP. ALTHOUGH THE
MOISTURE QUICKLY DIMINISHES SATURDAY EVENING...THE DGZ STILL LOOKS
TO BE AT THE TOP OF THE MOISTURE LAYER WITH AT LEAST SOME LIGHT SNOW
FALLING ON MAINLY N FLOW OFF LAKE SUPERIOR. FCST SOLUTIONS ARE
CONSOLIDATING ON THE IDEA OF 2-5IN OF SNOW OVER THE W HALF...WITH
LESS UNCERTAINTY E BECAUSE OF THE TEMP PROFILES WITH WARMER AIR
SNEAKING IN BRIEFLY ELSEWHERE.
SUNDAY AND MONDAY... A CUT OFF LOW LOOKS TO DEVELOP OVER THE SW
STATES FRIDAY NIGHT...WHICH WILL ACT TO CAUSE MORE ZONAL TYPE FLOW
OVER S CANADA AND THE UPPER GREAT LAKES FOR THE END FOR THE END OF
THE WEEKEND..AND EVEN RIDGING LATE SATURDAY NIGHT THROUGH EARLY
MONDAY. THE 500MB LOW WILL THEN TRACK TO THE S PLAINS BY MID DAY
MONDAY. BY 00Z TUESDAY THE EXTENDED SOLUTIONS HAVE THE 500MB LOW
SOMEWHERE BETWEEN IA AND NE TX. PRECIP LOOKS TO INVADE UPPER MI FROM
THE S SOMETIME MONDAY AFTERNOON /MORE LIKE MONDAY EVENING BASED ON
THE 12Z MODELS RUNS/...WITH PRECIP TYPE IS UP IN THE AIR. THE
EARLIER GFS HAD MORE OF A N TREND...WITH THE SFC LOW OVER S WI BY
00Z TUESDAY...ALLOWING FOR STRONGER SE-E WINDS OVER OUR AREA AND
MUCH COOLER TEMPS /IE-MIXED PRECIP/. WITH THE 12Z SOLUTIONS...THE
LOW LOOKS TO STAY FARTHER S...WITH A SLOWER AND OVERALL WARMER
SOLUTION.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1235 PM EST MON DEC 21 2015
SHALLOW MOISTURE IN AN N-NE UPSLOPE FLOW WILL CONTINUE IFR/LIFR
CIGS INTO LATE AFTERNOON/EARLY EVENING. ALONG WITH THE LOW
CIGS...EXPECT SOME OCNL -FZDZSN MAINLY AT KSAW INTO EARLY EVENING.
EXPECT IMPROVEMENT OF CIGS TO MVFR AT KIWD AND KCMX BY LATE
EVENING AS WINDS VEER FROM NORTH TO NORTHEAST...THEN TO DOWNSLOPE
SOUTHEAST DIRECTION OVERNIGHT. KSAW COULD SEE SOME MINOR IMPROVEMENT
TO LOW END MVFR AFTER SUNRISE TUE BUT DEVELOPING SE UPSLOPE DIRECTION
WILL LIKELY KEEP STRATUS CLOUDS AROUND THROUGH MUCH OF DAY.
&&
.MARINE...(FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 240 PM EST MON DEC 21 2015
LIGHT NE WINDS WILL VEER SOUTHERLY ON TUE AND INCREASE TO 20 TO 30
KNOTS WITH THE POTENTIAL FOR GALES TO 35 KNOTS ACROSS PORTIONS OF
NORTH CENTRAL AND EAST HALF PORTIONS OF LAKE SUPERIOR LATE TUE NIGHT
INTO WED MORNING AHEAD OF A LOW PRESSURE SYSTEM APPROACHING FROM THE
PLAINS. THUS HAVE ISSUED A GALE WATCH FOR LSZ264 AND LSZ266. BEHIND
THE LOW...WNW WINDS WILL INCREASE TO 20-30 KTS LATE WED NIGHT INTO
THU MORNING AND AGAIN COULD SEE SOME GALE FORCE GUSTS TO 35 KNOTS
ACROSS THE EAST HALF OF LAKE SUPERIOR. WEAK PRESSURE GRADIENTS WILL
KEEP WINDS GENERALLY LESS THAN 25 KNOTS THU NIGHT INTO SAT.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
NONE.
LAKE SUPERIOR...
GALE WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING FOR
LSZ264-266.
LAKE MICHIGAN...
NONE.
&&
SHORT TERM...VOSS
LONG TERM...KF
AVIATION...VOSS
MARINE...VOSSHazardous weather outlook, Dec 21, 4:43 PM EST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 443 PM EST MON DEC 21 2015 MIZ001>004-009-010-084-222145- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-GOGEBIC-IRON- SOUTHERN HOUGHTON- 443 PM EST MON DEC 21 2015 /343 PM CST MON DEC 21 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT A WINTRY MIX OF FREEZING DRIZZLE AND SNOW MAY LEAD TO SLIPPERY CONDITIONS ON UNTREATED ROADS INTO THIS EVENING...MAINLY OVER WESTERN AND NORTH CENTRAL UPPER MICHIGAN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY RAIN ON WEDNESDAY WILL CHANGE TO SNOW LATE WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING OVER WESTERN UPPER MICHIGAN. A FEW INCHES OF WET SNOW COULD RESULT IN SLOPPY TRAVEL CONDITIONS WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF ANY ICING AND SLIPPERY ROAD CONDITIONS THAT MAY OCCUR TONIGHT. MIZ005>007-011>014-085-222145- MARQUETTE-ALGER-LUCE-DICKINSON-MENOMINEE-DELTA- SOUTHERN SCHOOLCRAFT-NORTHERN SCHOOLCRAFT- 443 PM EST MON DEC 21 2015 /343 PM CST MON DEC 21 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT A WINTRY MIX OF FREEZING DRIZZLE AND SNOW MAY LEAD TO SLIPPERY CONDITIONS ON UNTREATED ROADS INTO THIS EVENING...MAINLY OVER WESTERN AND NORTH CENTRAL UPPER MICHIGAN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF ANY ICING AND SLIPPERY ROAD CONDITIONS THAT MAY OCCUR TONIGHT. LSZ162-240>251-263>267-222145- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI- BLACK RIVER TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI- LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI- MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 443 PM EST MON DEC 21 2015 /343 PM CST MON DEC 21 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SOUTH TO SOUTHEASTERLY GALES TO 35 KNOTS WILL BE POSSIBLE TUESDAY NIGHT OVER MAINLY NORTH CENTRAL PORTIONS OF LAKE SUPERIOR. WESTERLY GALE FORCE GUSTS TO 35 KNOTS WILL BE POSSIBLE LATE WEDNESDAY NIGHT INTO EARLY THURSDAY ACROSS THE EAST HALF OF LAKE SUPERIOR. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LMZ221-248-250-222145- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 443 PM EST MON DEC 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. KF
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.